View Single Post
  #1  
October 16th, 2013, 07:37 AM
pattyandthemoos's Avatar
Admin-pattyandthemoos pattyandthemoos is offline
Administrator
Join Date: Feb 2004
Location: Michigan
Posts: 61,641
I take lithium. I tried quite a few drugs before I started taking lithium and it's the only one that really made a difference. The first time I was prescribed it they gave me too high of a dose and I had blurred vision and toxicity symptoms so they took me off of it. Then I tried it again later at a lower dose and it made a big difference. I've been taking the same dose for a while now and I get my blood checked regularly but I still get side effects from it. I get these twitches that drive me bananas. They are really bad when I'm tired. I get them in my face a lot and it just is an uncomfortable feeling. I am sure I'm not toxic but the little twitches and hand tremors I get sometimes bother the heck out of me.
__________________


Missing my Mommy Weightloss & Fitness girls. You're the best!
Reply With Quote